Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had prostate cancer, spread to hip bones. What are treatment options?

My dad has had prostate cancer for bout 5 years i think, he went to the dr. last week and it has spread to hi bones in his hip. She put him on 4 Zytia on a eempty stomach and he can eat one to 2 hrs after, and Prednisone 2 a day with food, i have gotton so nerves i think i am doing it right, i give him the 2 pills when he eat. Am i right?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Prednisone is usually prescribed to take with food,but every 12 hours. I dont know dosage in your case so consult your doctor about it. You meant zytiga probably. This should be taken on empty stomach and dont take it together with prednisone. Bone metastasis isnt good sing,but sometimes tumour regress on Zytiga therapy. SO just hope for the best. Wish you good health.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor